# SDR FDEA202104171312

- Difficulty date: April 17, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR, LOWER AFT JAMB EDGE DAMAGED, MARKED. REMOVED DAMAGE AND COMPLIED WITH DOOR JAMB REPAR AT LOWER CENTER CARGO   DOOR LOWER AFT EDGE PER MD10-30 SRM 53-53-00 FIG 26 VOL 1.
